A 40-year-old female asked:
I've taken ativan (lorazepam) for 1.5 years progressing up to 1mg x 3 a day.spent 2months tapering off.took last pill 7days ago.should withdrawl dangers be over?
2 doctor answers • 2 doctors weighed in
Dr. Alan Alianswered
Psychiatry 34 years experience
Ativan (lorazepam): Should be over by now, if no symptoms of anxiety.
5k viewsAnswered >2 years ago
Dr. Judith Tellermananswered
Clinical Psychology 44 years experience
Please see your Psychiatrist for an evaluation of your medication. If you are not confident in your Psychiatrist please see another for a second opinion
Answered Dec 30, 2022
Last updated Dec 30, 2022
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.